In this paper, considering the th shape loop space , for an HPol-expansion of a pointed topological space , first we prove that commutes with the product under some conditions and then we show that , for a pro-discrete space of compact polyhedra. Finally, we conclude that these spaces are metric, second countable and separable.
Nasri, T. (2022). Shape Loop Space of Pro-discrete Spaces. Caspian Journal of Mathematical Sciences, 11(1), 242-249. doi: 10.22080/cjms.2020.18860.1518
MLA
Tayyebe Nasri. "Shape Loop Space of Pro-discrete Spaces", Caspian Journal of Mathematical Sciences, 11, 1, 2022, 242-249. doi: 10.22080/cjms.2020.18860.1518
HARVARD
Nasri, T. (2022). 'Shape Loop Space of Pro-discrete Spaces', Caspian Journal of Mathematical Sciences, 11(1), pp. 242-249. doi: 10.22080/cjms.2020.18860.1518
CHICAGO
T. Nasri, "Shape Loop Space of Pro-discrete Spaces," Caspian Journal of Mathematical Sciences, 11 1 (2022): 242-249, doi: 10.22080/cjms.2020.18860.1518
VANCOUVER
Nasri, T. Shape Loop Space of Pro-discrete Spaces. Caspian Journal of Mathematical Sciences, 2022; 11(1): 242-249. doi: 10.22080/cjms.2020.18860.1518